Local spectrum, local spectral radius, and growth conditions


Mustafayev H.

MONATSHEFTE FUR MATHEMATIK, vol.195, no.4, pp.717-741, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 195 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.1007/s00605-021-01581-1
  • Journal Name: MONATSHEFTE FUR MATHEMATIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.717-741
  • Keywords: (Local) spectral, (Local) spectrum, Beurling algebra, Growth condition, Operator
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

Let X be a complex Banach space and x is an element of X. Assume that a bounded linear operator